Evidence map›Paper›PMID 35466459›Full record

ArticlePediatric dermatology2022

Tumor necrosis factor-α inhibitor-induced follicular psoriasiform eruption.

Tal Goldberger, Stephanie Benshushan, Zev Davidovics, Michael Wilschanski, Vered Molho-Pessach

Open access · hybridAbstract readCase Reports
In one paragraph

Article in Pediatric dermatology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 6 papers.

0numbers the graph read from it
0cells of the map it votes in
6citing papers in PubMed
0.9field-weighted citation impact, top 26% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

6 citing papers in PubMed, 6 citations in OpenAlex.

  1. Review
  2. Article
  3. Article
  4. Article
  5. Article
  6. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors at 1 institution in 1 country.

Tal GoldbergerDepartment of Dermatology, The Faculty of Medicine, Hebrew University of Jerusalem, Hadassah Medical Center, Jerusalem, Israel.ORCID https://orcid.org/0000-0002-5232-4969
Stephanie BenshushanDepartment of Pathology, The Faculty of Medicine, Hebrew University of Jerusalem, Hadassah Medical Center, Jerusalem, Israel.
Zev DavidovicsDepartment of Pediatric Gastroenterology, The Faculty of Medicine, Hebrew University of Jerusalem, Hadassah Medical Center, Jerusalem, Israel.
Michael WilschanskiDepartment of Pediatric Gastroenterology, The Faculty of Medicine, Hebrew University of Jerusalem, Hadassah Medical Center, Jerusalem, Israel.
Vered Molho-PessachDepartment of Dermatology, The Faculty of Medicine, Hebrew University of Jerusalem, Hadassah Medical Center, Jerusalem, Israel.
Hebrew University of Jerusalem · IL

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Tumor necrosis factor-α inhibitor-associated adverse cutaneous reactions are common in patients with inflammatory bowel disease. Infection-related dermatoses and psoriasiform eruptions are seen most frequently. We describe a follicular psoriasiform eruption that appeared during treatment with infliximab in two adolescents with Crohn's disease.

Indexed as

Crohn DiseaseExanthemaPsoriasisSkin Diseases, InfectiousAdolescentAntibodies, MonoclonalHumansImmunologic FactorsInfliximabTumor Necrosis Factor-alphaAntibodies, MonoclonalImmunologic FactorsInfliximabTumor Necrosis Factor-alphadrug reactioninflammatory disorderspsoriasis

Identifiers

PMID35466459
PMCPMC9541162
OpenAlexW4224324878

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.